RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 1(259), Pages 159–179 (Mi umn1769)  

This article is cited in 9 scientific papers (total in 9 papers)

Differential forms in spaces without a norm. A theorem on the uniqueness of Boltzmann's $H$-function

V. V. Vedenyapin


Full text: PDF file (1340 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:1, 193–219

Bibliographic databases:

UDC: 517.98
MSC: 33C60, 76P05, 82B30
Received: 07.07.1986

Citation: V. V. Vedenyapin, “Differential forms in spaces without a norm. A theorem on the uniqueness of Boltzmann's $H$-function”, Uspekhi Mat. Nauk, 43:1(259) (1988), 159–179; Russian Math. Surveys, 43:1 (1988), 193–219

Citation in format AMSBIB
\Bibitem{Ved88}
\by V.~V.~Vedenyapin
\paper Differential forms in spaces without a norm. A theorem on the uniqueness of Boltzmann's $H$-function
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 1(259)
\pages 159--179
\mathnet{http://mi.mathnet.ru/umn1769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937022}
\zmath{https://zbmath.org/?q=an:0676.58002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..193V}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 1
\pages 193--219
\crossref{https://doi.org/10.1070/RM1988v043n01ABEH001528}


Linking options:
  • http://mi.mathnet.ru/eng/umn1769
  • http://mi.mathnet.ru/eng/umn/v43/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vedenyapin, I. V. Mingalev, O. V. Mingalev, “On discrete models of the quantum Boltzmann equation”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 271–285  mathnet  crossref  mathscinet  zmath  isi
    2. Y. Arkhipov, A. Klar, V. Vedenyapin, “On the connection of the formulas for entropy and stationary distribution”, J Statist Phys, 77:5-6 (1994), 1027  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. L. Triolo, “A generalization of theH-theorem to steady non-equilibrium states. Part 1: A basic decomposition and the linear case”, Math Meth Appl Sci, 18:7 (1995), 507  crossref  mathscinet  zmath  isi
    4. V. V. Vedenyapin, Yu. N. Orlov, “Conservation laws for polynomial Hamiltonians and for discrete models of the Boltzmann equation”, Theoret. and Math. Phys., 121:2 (1999), 1516–1523  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. P. B. Dubovski, “Solubility of the transport equation in the kinetics of coagulation and fragmentation”, Izv. Math., 65:1 (2001), 1–22  mathnet  crossref  crossref  mathscinet  zmath
    6. J. G. Batisheva, V. V. Vedenyapin, S. I. Kuchanov, “A mathematical problem of the theory of gelation”, J Math Phys (N Y ), 43:7 (2002), 3695  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. O. V. Ilyin, “Existence and stability analysis for the Carleman kinetic system”, Comput. Math. Math. Phys., 47:12 (2007), 1990–2001  mathnet  crossref  mathscinet  elib  elib
    8. Adzhiev S.Z. Melikhov I.V. Vedenyapin V.V., “The H-Theorem For the Physico-Chemical Kinetic Equations With Explicit Time Discretization”, Physica A, 481 (2017), 60–69  crossref  isi
    9. V. V. Vedenyapin, S. Z. Adzhiev, V. V. Kazantseva, “Entropiya po Boltsmanu i Puankare, ekstremali Boltsmana i metod Gamiltona–Yakobi v negamiltonovoi situatsii”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 37–59  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:351
    Full text:116
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019